PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991 | 100 | 2 | 169-181
Tytuł artykułu

A bound on the Laguerre polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give the following bounds on Laguerre polynomials and their derivatives (α ≥ 0): $|t^k d^p (L_n^α(t) e^{-t/2})| ≤ 2^{-min(α,k)} 4^k(n + 1)...(n + k) ({n + p + max(α - k, 0)} \atop {n})$ for all natural numbers k, p, n ≥ 0 and t ≥ 0. Also, we give (as the main result of this paper) a technique to estimate the order in k and p in bounds similar to the previous ones, which will be used to see that the estimate on k and p in the previous bounds is sharp and to give an estimate on k and p in other bounds on the Laguerre polynomials proved by Szegö.
Słowa kluczowe
Czasopismo
Rocznik
Tom
100
Numer
2
Strony
169-181
Opis fizyczny
Daty
wydano
1991
Twórcy
  • Departamento de Análisis Matemático, Universidad de Sevilla, Apartado 1160, 41080 Sevilla, Spain
Bibliografia
  • [1] A. J. Duran, The analytic functionals in the lower half plane as a Gel'fand-Shilov space, Math. Nachr. (to appear).
  • [2] A. J. Duran, The Stieltjes moments problem for rapidly decreasing functions, Proc. Amer. Math. Soc. 107 (1989), 731-741.
  • [3] A. J. Duran, Laguerre expansions of tempered distributions and generalized functions, J. Math. Anal. Appl. 150 (1990), 166-180.
  • [4] A. Erdélyi (ed.), Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York 1953.
  • [5] A. Erdélyi (ed.), Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York 1953.
  • [6] I. M. Gel'fand et G. E. Shilov, Les distributions, Vol. 2, Dunod, Paris 1964.
  • [7] G. Szegö, Orthogonal Polynomials, Amer. Math. Soc. Colloq. Publ. 23, New York 1959.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv100i2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.